# SDR IPXA2021040867937

- Difficulty date: March 23, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8303501
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2FWD CABIN FLOOR SUPPORT HAS HEAVY CORROSION UNDER CREW REST.REMOVED,FABRICATED AND REPLACED FLOOR SUPPORT IAW SRM 51-31-01 (MINOR).
